# SDR USAA2012072300007

- Difficulty date: July 22, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 57,432 hours, 37,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN OVER EMERGENCY EXIT AIRCRAFT RIGHT DETACHED.  REPLACED EMERGENCY EXIT LIGHT AND LENS, AIRCRAFT RIGHT AS REQUIRED.
